Volume 9, issue 4 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The equivariant $J$–homomorphism for finite groups at certain primes

Christopher P French

Algebraic & Geometric Topology 9 (2009) 1885–1949
Abstract

Suppose G is a finite group and p a prime, such that none of the prime divisors of G are congruent to 1 modulo p. We prove an equivariant analogue of Adams’ result that J = J. We use this to show that the G–connected cover of QGS0, when completed at p, splits up to homotopy as a product, where one of the factors of the splitting contains the image of the classical equivariant J–homomorphism on equivariant homotopy groups.

Keywords
$J$–homomorphism, Adams operations, equivariant $K$–theory, equivariant fiber spaces and bundles
Mathematical Subject Classification 2000
Primary: 19L20, 19L47, 55R91
References
Publication
Received: 7 May 2007
Revised: 17 July 2009
Accepted: 3 August 2009
Published: 3 October 2009
Authors
Christopher P French
Department of Mathematics and Statistics
Grinnell College
Grinnell, IA 50112
United States
http://www.math.grin.edu/~frenchc/